Genuine branded medication
Private and confidential
No hidden fees
Discreet next day delivery
ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage
Order Within : 0
Nurofen Express Caplets contain the active ingredient Ibuprofen Lysine (the lysine salt of Ibuprofen) which is a fast-acting version of traditional Ibuprofen to tackle pain fast which is caused by headaches and migraines. This form of Ibuprofen, breaks down quickly in the body, making it much easier for the body to absorb it into the bloodstream and reaching the source of pain quicker. It contains 684mg of Ibuprofen Lysine.
Do not exceed stated dose
Do NOT give to children under 12 years
If in children and adolescents this product is required for more than 3 days or if symptoms worsen, speak to your GP
You are allergic to any ingredient of the medicine
You are taking any other NSAID painkillers, such as aspirin, with a daily dose of more than 75mg
You have, or have had more than two episodes of a stomach ulcer or stomach bleeding
You have a history of gastrointestinal bleeding or perforation due to taking NSAIDs
You have severe kidney, heart or liver failure
You suffer from blood clotting disorders
You have an undiagnosed problem with your body’s ability to form blood
You are severely dehydrated
You have chickenpox
You are over 65 years old.
You have serious skin reactions
You have a hereditary blood formation disorder
You have asthma or allergies
You have hayfever, nasal polyps, chronic obstructive respiratory disorders
You have reduced liver or kidney function
You have recently had major surgery
You have stomach or bowel disorders
You have systemic Lupus Erythematosus (SLE) or mixed connective tissue disease
You have any heart problems
You have high blood pressure, diabetes, high cholesterol, a family history of heart disease or stroke, or are a smoker
Active ingredient Ibuprofen 400mg (as Ibuprofen Lysine 684mg).
Other ingredients: Povidone, Sodium Starch Glycollate Type A, Magnesium Stearate, Hypromellose, Talc, Opaspray White M-1-7111B (contains Hypromellose and Titanium Dioxide (E171) and Black Printing Ink (contains shellac, Iron oxide black (E172) and propylene glycol).
Adults and children over 12 years of age:
Take ONE caplet with water up to Three times a day.
Do not exceed more than 3 caplets in 24 hours
Adults should not take this product for longer than 10 days unless your doctor tells you to. If symptoms persist or the pain worsens or if any new symptoms occur, consult your doctor or pharmacist
Side effects that you should report to your GP or health care professional as soon as possible are:
allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue
redness, blistering, peeling, or loosening of the skin, including inside the mouth
severe stomach pain
signs and symptoms of bleeding such as bloody or black, tarry stools; red or dark-brown urine; spitting up blood or brown material that looks like coffee grounds; red spots on the skin; unusual bruising or bleeding from the eye, gums, or nose
signs and symptoms of a blood clot such as changes in vision; chest pain; severe, sudden headache; trouble speaking; sudden numbness or weakness of the face, arm, or leg
unexplained weight gain or swelling
unusually weak or tired
yellowing of eyes or skin
Side effects that usually do not require medical attention unless they are persistant:
This list may not describe all possible side effects.
If you have any concerns or queries regarding any side effects this medicine has caused or could cause you can call your GP or our pharmacist.
If you have any severe side effects stop use immediately and seek medical assitance as soon as possible.
Quick turnaround on all orders
Same day dispatch with multiple couriers.
100% plain and secure delivery